# SDR UPS96820115

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 3775990702
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RIGHT WING FLAP HAS CORROSION AT STA XW 428.  REPLACED TRACK PER MM 27-51-03.
